# SDR ASAA2023072744531

- Difficulty date: July 27, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N280AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60582
- Aircraft time: 20,457 hours, 6,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750121
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORTS AT STA 767 HAS 3 NUT PLATE HOLES, HAS CORROSION THIS NON-ROUTING COVERS DAMAGE @ STA 767 LBL 18.24. GROUNDED - YES. REMOVED CORROSION ORIG. .070, REMAIN 0, LOSS OF .070. FOUND OUT OF LIMITS IAW B737-900ER SRM 53-00-53. ACCOMPLISHED REPAIR IAW B737 900ER SRM 53-00-53 2R-3. PRIMED IAW SOPM 20-41-02 REPAIR FABBED ON ASA CARD #G1826410.
